# SDR AWXA200301548

- Difficulty date: November 27, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65479576
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR THRESHOLD BEAM BS 787-847, STR 25 RT.  MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT DOOR THRESHOLD BEAM BS 787-847, STR 25 RT; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 1.
